Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 5, NWS Austin/San Antonio, TX

May 25, 2013Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 25, 2013, 10:35 AM CDT for Comal County, Guadalupe County, Texas. It took effect at May 25, 2013, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 25, 2013, 10:35 AM CDT (15:35 UTC)
In effect from
May 25, 2013, 7:00 PM CDT
Expired
May 25, 2013, 4:11 PM CDT
In force
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

Counties Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 8 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River above Comal River at New Braunfels (NBRT2). The gauge peaked at 2.83 ft at May 25, 2013, 12:00 PM CDT.

actionminormoderate51005/2505/26
Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08168500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WGUS44 KEWX 251535
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 AM CDT SAT MAY 25 2013

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  COMAL RIVER...GUADALUPE RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC091-187-260935-
/O.NEW.KEWX.FL.W.0005.130526T0000Z-130526T2200Z/
/NBRT2.1.ER.130526T0000Z.130526T0300Z.130526T1000Z.NO/
1035 AM CDT SAT MAY 25 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE GUADALUPE RIVER AT NEW BRAUNFELS ABOVE COMAL.
* FROM THIS EVENING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM SATURDAY THE STAGE WAS 2.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE QUICKLY TO CREST JUST ABOVE 7 FEET BY
  SATURDAY EVENING.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING REACHES THE LOWEST SECTIONS OF 
  RIVER ROAD ABOVE NEW BRAUNFELS THREATENING SLEEPING CAMPERS...AUTOS AND GEAR 
  ON LOW AREAS NEAR AND ABOVE GRUENE.

$$

TXC091-177-187-260935-
/O.NEW.KEWX.FL.W.0006.130525T2200Z-130526T1200Z/
/NBCT2.1.ER.130525T2200Z.130526T0100Z.130526T0600Z.NO/
1035 AM CDT SAT MAY 25 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE COMAL RIVER AT COMAL.
* FROM THIS AFTERNOON TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM SATURDAY THE STAGE WAS 4.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE QUICKLY TO CREST AROUND 11 FEET BY
  SATURDAY EVENING.
* IMPACT...AT 11.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO LOW AREAS OF THE 
  TUBE CHUTE PARK ABOVE SAN ANTONIO STREET AND LOW AREAS OF THE FLOOD PLAIN.

$$

TXC091-187-260935-
/O.NEW.KEWX.FL.W.0007.130525T2130Z-130527T1400Z/
/GBCT2.2.ER.130525T2130Z.130526T0400Z.130527T0200Z.NO/
1035 AM CDT SAT MAY 25 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE GUADALUPE RIVER AT NEW BRAUNFELS BELOW COMAL.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM SATURDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE QUICKLY TO CREST AROUND 14.5 FEET BY
  SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING THREATENS LOWEST HOMES IN THE 
  GUADALUPE RIVER FLOOD PLAIN...SECONDARY ROADS...STREETS...AND LOW BRIDGES ARE 
  FLOODED AND DANGEROUS - RIVER ROAD ABOVE NEW BRAUNFELS IS WIDELY FLOODED AND 
  VERY DANGEROUS TO MOTORISTS AND CAMPERS.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU

GUADALUPE RIVER
  NB ABV COMAL       6    7    2.1   SAT 10 AM   6.8   4.6   3.4   2.9   2.5
  COMAL              9   11    4.6   SAT 10 AM  10.3   6.3   5.1   4.6   3.9
  NB BLO COMAL      13   13    9.9   SAT 10 AM  14.2  12.2  11.0  10.5   9.9
1 follow-up statement
775 
WGUS84 KEWX 252111
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT SAT MAY 25 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  GUADALUPE RIVER AT NB ABV COMAL AFFECTING COMAL AND GUADALUPE COUNTIES
  COMAL RIVER AT COMAL AFFECTING COMAL...GONZALES AND GUADALUPE COUNTIES
  GUADALUPE RIVER AT NB BLO COMAL AFFECTING COMAL AND GUADALUPE COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC091-187-252141-
/O.CAN.KEWX.FL.W.0005.000000T0000Z-130526T2200Z/
/NBRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
411 PM CDT SAT MAY 25 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE GUADALUPE RIVER AT NB ABV COMAL.
* AT  3:45 PM SATURDAY THE STAGE WAS 2.3 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 3.0 FEET LATE THIS 
  AFTERNOON. THUNDERSTORMS EXPECTED OVERNIGHT TONIGHT MAY CREATE A POTIENTIAL FLOOD
  SITUATION. 



$$

TXC091-177-187-252141-
/O.CAN.KEWX.FL.W.0006.000000T0000Z-130526T1200Z/
/NBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
411 PM CDT SAT MAY 25 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE COMAL RIVER AT COMAL.
* AT  3:45 PM SATURDAY THE STAGE WAS 4.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 5.3 FEET LATE THIS 
  AFTERNOON. THUNDERSTORMS EXPECTED OVERNIGHT TONIGHT MAY CREATE A POTIENTIAL FLOOD
  SITUATION. 


$$

TXC091-187-252141-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-130527T1400Z/
/GBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
411 PM CDT SAT MAY 25 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE GUADALUPE RIVER AT NB BLO COMAL.
* AT  3:45 PM SATURDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.6 FEET. THE RIVER WILL 
  FALL TO 9.9 FEET BY 6 PM. THUNDERSTORMS EXPECTED OVERNIGHT TONIGHT MAY
  CREATE A POTIENTIAL FLOOD SITUATION. 


$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU

GUADALUPE RIVER
  NB ABV COMAL       6    7    2.3   SAT 04 PM   2.7   2.0   1.7   1.6   1.6
  COMAL              9   11    4.3   SAT 04 PM   4.3   4.0   4.0   4.0   4.0
  NB BLO COMAL      13   13   10.1   SAT 04 PM   9.9   9.7   9.7   9.6   9.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 9:56 AM CDT, 39 minutes earlier.

Area forecast discussion, May 25, 9:56 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 AM CDT SAT MAY 25 2013

.UPDATE...
UPDATED FOR FFA ISSUANCE AS HEAVY RAIN EVENT HAS UNFOLDED RAPIDLY
THIS MORNING. WARM CORE PROCESSES HAVE A CHANCE TO PEAK AND
SUBSIDE WITH SLIGHTLY DECREASED ACTIVITY LATER TODAY...BUT THE
RAINS RECEIVED LAST NIGHT AND EARLY THIS MORNING HAS LEFT
EFFECTIVE FLASH FLOOD GUIDANCES TO WELL BELOW ONE INCH AND TO NEAR
ZERO AROUND SAN ANTONIO...AS LIFE THREATENING FLASH FLOODING IS
ALREADY UNDERWAY.

&&

.HYDROLOGY...
RIVER RISES IN THE SAN ANTONIO METRO AREA ARE BEHAVING AS A FLASH
FLOOD AND ARE REACHING HISTORICAL RECORDS AS SEEN AT THE SAN
ANTONIO RIVER AT LOOP 410. STREAMFLOW CONCERNS WILL GRADUALLY
SHIFT NORTH IN THE MIDDAY HOURS AS THE NNW/SSE AXIS OF THE
HEAVIEST RAINS DRIFTS NWD AT ONLY 15 MPH.

&&

.PREV DISCUSSION... /ISSUED 658 AM CDT SAT MAY 25 2013/

AVIATION...
FAVORABLE MODERATE INSTABILITY AND UPPER LEVEL DISTURBANCE MOVING
ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY THIS MORNING WILL AID
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO PREVAIL ACROSS
THE I-35 CORRIDOR THROUGH LATE THIS AFTERNOON. MVFR/IFR CIGS ARE
EXPECTED AS STORMS MOVE ACROSS THE AIRPORT SITES WITH GUSTY WINDS
UP TO 28 KNOTS. WEATHER CONDITIONS WILL IMPROVE THIS AFTERNOON AS THE
UPPER TROUGH MOVES TO CENTRAL TEXAS AND A DRY AIRMASS MOVES ACROSS
THE AREA FROM THE WEST. ACROSS KDRT...MVFR CONDITIONS ARE EXPECTED
THIS MORNING WITH VFR RETURNING AFTER 18Z THIS AFTERNOON.

PREV DISCUSSION... /ISSUED 333 AM CDT SAT MAY 25 2013/

SHORT TERM (TODAY THROUGH SUNDAY)...
A WEAK UPPER LEVEL TROUGH SLOWLY MOVES ACROSS THE AREA TODAY INTO
TONIGHT. HI-RES MODELS SHOW SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS MUCH OF THE AREA WITH LESS COVERAGE ALONG THE
RIO GRANDE. PWS IN THE 1.4 TO 1.8 INCH RANGE INDICATE LOCALLY
HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS RANGE FROM LESS THAN
1/10 INCH OUT WEST TO 1/4 TO 1 INCH WITH ISOLATED TOTALS OF 2 TO 4
INCHES EAST. CAN NOT RULE OUT SOME GUSTY WINDS AND SMALL HAIL WITH
THE STRONGER STORMS. ON SUNDAY...AN UPPER LEVEL RIDGE STARTS TO
BUILD INTO TEXAS FROM MEXICO. RESIDUAL DEEPER MOISTURE ALLOWS FOR
ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP. DUE TO CLOUDS AND
RAIN...TEMPERATURES WILL BE SLIGHTLY BELOW AVERAGE.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE UPPER LEVEL RIDGE BUILDS A LITTLE MORE BY MONDAY WITH NO RAIN
DUE TO SUBSIDENCE AND SLIGHTLY LESS MOISTURE. THE UPPER LEVEL
RIDGE WEAKENS TUESDAY THROUGH THURSDAY AS AN UPPER LEVEL TROUGH
PASSES BY TO THE NORTH ACROSS THE SOUTHERN ROCKIES INTO SOUTHERN
PLAINS. DEEPER MOISTURE RETURNS AS MID LEVEL FLOW TURNS SOUTHERLY.
EXPECT ISOLATED SHOWERS AND THUNDERSTORMS OUT WEST TUESDAY
EVENING AND WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT SPREADING TO
ALL AREAS THURSDAY INTO THURSDAY NIGHT. ON FRIDAY...SUBTROPICAL
RIDGE BEGINS TO STRONGLY BUILD OVER THE AREA WITH NO RAIN CHANCES.
TEMPERATURES CLOSER TO AVERAGE CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  71  91  71  91 /  80  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  86  69  89  70  90 /  80  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     86  70  91  71  90 /  80  20  10  -   -
BURNET MUNI AIRPORT            84  68  88  69  89 /  80  20  10  -   -
DEL RIO INTL AIRPORT           88  73  92  73  95 /  20  20  10  -   -
GEORGETOWN MUNI AIRPORT        84  69  88  70  88 /  80  20  10  -   -
HONDO MUNI AIRPORT             88  71  91  71  93 /  60  20  10  -   -
SAN MARCOS MUNI AIRPORT        86  70  90  71  90 /  80  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   85  71  89  71  89 /  50  20  10  -   -
SAN ANTONIO INTL AIRPORT       87  72  90  72  91 /  80  20  10  -   -
STINSON MUNI AIRPORT           87  71  90  72  91 /  80  20  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KARNES...KENDALL...LAVACA...LEE...LLANO...TRAVIS...
WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...02
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 25, 4:47 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 AM CDT SAT MAY 25 2013

TXZ171>173-183>194-202>209-217>225-228-261000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
447 AM CDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE EDWARDS PLATEAU
AND HILL COUNTRY AREAS TODAY WITH A MOIST FLOW OFF THE GULF OF
MEXICO TO GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
MAINLY ACROSS THE EASTERN TWO THIRDS OF SOUTH CENTRAL TEXAS.
LOCALLY HEAVY RAINFALL UP TO 4 INCHES...GUSTY WINDS AND SMALL HAIL
ARE POSSIBLE. EXPECT MINOR FLOODING AT LOCAL STREETS...UNDERPASSES
AND OVER POOR DRAINAGE LOCATIONS. WEATHER CONDITIONS WILL IMPROVE
SIGNIFICANTLY THIS EVENING INTO SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 25, 8:44 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLASH FLOOD      SAN ANTONIO             29.46N  98.51W
05/25/2013                   BEXAR              TX   NWS OFFICE

            SAN ANTONIO RIVER AT LOOP 410 HAS RISEN TO 27.8 FEET
            DUE TO FLASH FLOOD RAINS...THIS IS 1.7 FEET ABOVE MAJOR
            FLOOD STAGE

&&

EVENT NUMBER EWX1300487

SBS
Local storm report, May 25, 9:05 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      2 SSE LEON VALLEY       29.47N  98.60W
05/25/2013                   BEXAR              TX   TRAINED SPOTTER

            INGRAM AND CALLAGHAN ROADS ARE UNDER 12 INCHES OF
            WATER.

&&

EVENT NUMBER EWX1300488

PM
Local storm report, May 25, 9:40 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      N SAN ANTONIO           29.46N  98.51W
05/25/2013                   BEXAR              TX   FIRE DEPT/RESCUE

            AS OF 9AM THERE ARE 13 WATER RESCUES ON GOING IN THE
            CITY OF SAN ANTONIO.

&&

EVENT NUMBER EWX1300489

PM
Local storm report, May 25, 10:16 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     FLASH FLOOD      10 W KARNES CITY        28.89N  98.07W
05/25/2013                   KARNES             TX   LAW ENFORCEMENT

            HIGHWAY 72 EAST IS CLOSED FOR HIGH WATER.

&&

EVENT NUMBER EWX1300490

PM
Special weather statement, May 25, 10:22 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1022 AM CDT SAT MAY 25 2013

TXZ220>222-251600-
ATASCOSA-KARNES-WILSON-
1022 AM CDT SAT MAY 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...SOUTHWESTERN
KARNES AND SOUTHERN WILSON COUNTIES UNTIL 1100 AM CDT...

AT 1018 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NELL...OR 13 MILES EAST OF CAMPBELLTON...
MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KARNES CITY...
  KENEDY...
  FALLS CITY...
  ZUNKERVILLE...
  FASHING...
  EL OSO...
  COY CITY...
  DEWEESVILLE...
  HOBSON...

IN A HEAVY RAIN ENVIRONMENT...THESE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING SHORT-LIVED TORNADO OR DOWNBURST EVENTS. IF THREATENING
WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2877 9810 2870 9821 2871 9827 2902 9815
      2892 9779 2871 9790 2869 9801
TIME...MOT...LOC 1521Z 206DEG 12KT 2873 9809
Local storm report, May 25, 10:26 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLASH FLOOD      5 NW NEW BRAUNFELS      29.76N  98.18W
05/25/2013                   COMAL              TX   DEPT OF HIGHWAYS

            SEVERAL ROADS IN CENTRAL AND WESTERN COMAL COUNTY ARE
            CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER EWX1300491

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:04 AM CDTAreal Flood AdvisoryEWXBexar116 min
May 25, 4:45 AM CDTAreal Flood AdvisoryEWXKendall105 min
May 25, 5:34 AM CDTAreal Flood AdvisoryEWXBexar, Comal116 min
May 25, 6:06 AM CDTFlash Flood WarningEWXBexar3 hr
May 25, 6:06 AM CDTTornado WarningEWXBexar, Comal24 min
May 25, 7:28 AM CDTSpecial Weather StatementEWXBurnet47 min
May 25, 8:04 AM CDTAreal Flood AdvisoryEWXComal116 min
May 25, 8:49 AM CDTFlash Flood Warning EmergencyEWXBexar7 hr
May 25, 8:56 AM CDTFlash Flood WarningEWXAtascosa, Karnes, Wilson3 hr
May 25, 9:01 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 15 more36 hr
May 25, 9:42 AM CDTFlash Flood WarningEWXBexar, Blanco, Caldwell, Comal, Guadalupe, Hays and 1 more3 hr
May 25, 9:42 AM CDTRiver Flood WarningEWXBexar35 hr
May 25, 9:42 AM CDTRiver Flood WarningEWXBexar24 hr
May 25, 9:42 AM CDTRiver Flood WarningEWXBexar, Wilson47 hr
May 25, 9:58 AM CDTRiver Flood WarningEWXBexar16 hr
May 25, 10:22 AM CDTSpecial Weather StatementEWXKarnes38 min
May 25, 10:35 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
May 25, 10:35 AM CDTRiver Flood WarningEWXComal, Guadalupe6 hr
May 25, 10:59 AM CDTAreal Flood AdvisoryEWXBexar, DeWitt, Gonzales, Guadalupe, Karnes, Wilson2 hr
May 25, 11:15 AM CDTSpecial Weather StatementEWXKarnes45 min
May 25, 11:17 AM CDTTornado WarningEWXDeWitt, Karnes43 min
May 25, 11:42 AM CDTSpecial Weather StatementEWXKarnes48 min
May 25, 11:51 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Caldwell, Comal, DeWitt, Gonzales and 5 more3 hr
May 25, 11:55 AM CDTTornado WarningEWXDeWitt, Karnes35 min
May 25, 5:25 PM CDTRiver Flood WarningEWXKarnes3 days

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.